# SDR SWAA2021020140242

- Difficulty date: January 7, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,568 hours, 24,755 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Lt Horiz Stab Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STAB L/E PANEL; NR 4 RIB FROM IB IS CRACKED.  REMOVED AND REPLACED NR 4 RIB AT LT HORIZONTAL STAB LE AS PER REF B737-700 SRM 51-40-02-0G-0 AND DWG 186A1001.
